U.S. doctors online nowAsk doctors free
TN
A 22-year-old male asked:

I take high doses of gabapentin which causes my heartrate to go from 85 to 110-130. it's the only drug i take and it's listed as a side effect. my blood work is good. is is ok if i donate plasma since i no longer take gabapentin and my heartrate has been

1 doctor answer1 doctor weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
Disclosure: If you are no longer on the medication, and are otherwise healthy, it is okay for you to donate plasma. Be sure to disclose all of your health issues to the donor center. It is commendable of you to provide this valuable service to the community.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 4, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.